MathSciNet Relay Station
MathSciNet bibliographic data
MR2787824 (2012b:34139) 34D23 (92D25)
Liu, Meng; Wang, Ke Global stability of stage-structured predator-prey models with Beddington-DeAngelis functional response. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 9, 3792–3797.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement